# SDR MALA080018

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 25,570 hours, 27,658 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: A00632
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, RT ENGINE INTAKE LIGHT ILLUMINATED, WITH A STRONG SMELL OF MELTING RUBBER.  THE F/O NOTICED GLOWING IN THE INTAKE.  TURNED THE RT INTAKE SWITCH OFF, GLOWING WENT AWAY AND SMELL DISSIPATED.  FOUND RT LOWER DUCT TO HAVE BURN SPOT.  REMOVED AND REPLACED THE LOWER DUCT (INLET FWD) IAW AMM 71-60.  REMOVED AND REPLACED RT DEICE CTRL MODULE IAW ACT MM 30-21, PN ON/OFF 44730-501, SN/ON A00491 SN/OFF A00632.  DUCT PN ON/OFF NH24668-169, SN/ON L291146 SN/OFF L16236.  OPS CHECK OF RT ENG INLET ANTI-ICE IAW MM 30-20, IS GOOD.
